A hyperbolic model of chemotaxis on a network: a numerical study

Abstract : In this paper we deal with a semilinear hyperbolic chemotaxis model in one space dimension evolving on a network, with suitable transmission conditions at nodes. This framework is motivated by tissue-engineering scaffolds used for improving wound healing. We introduce a numerical scheme, which guarantees global mass densities conservation. Moreover our scheme is able to yield a correct approximation of the effects of the source term at equilibrium. Several numerical tests are presented to show the behavior of solutions and to discuss the stability and the accuracy of our approximation.
Complete list of metadatas

Cited literature [29 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00763886
Contributor : Magali Ribot <>
Submitted on : Wednesday, December 12, 2012 - 2:44:34 PM
Last modification on : Thursday, May 3, 2018 - 1:32:58 PM
Long-term archiving on : Wednesday, March 13, 2013 - 3:51:52 AM

Files

networkbio_preprint.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00763886, version 1

Citation

Gabriella Bretti, Roberto Natalini, Magali Ribot. A hyperbolic model of chemotaxis on a network: a numerical study. ESAIM: Mathematical Modelling and Numerical Analysis, EDP Sciences, 2014, 48 (1), pp.231-258. ⟨hal-00763886⟩

Share

Metrics

Record views

468

Files downloads

330